Generalization of Ostrowski’s Type Inequality Via Riemann-Liouville Fractional Integral and Applications in Numerical Integration, Probability Theory and Special Means
Abstract
We apply Riemann-Liouville fractional integral to get a new generalization of Ostrowski’s type integral inequality. We may prove new estimates for the remainder term of the midpoint’s, trapezoid’s, & Simpson’s formulae as a result of the generalization. Our estimates are generalized and recaptured some previously obtained estimates. Applications are also deduced for numerical integration, probability theory and special means.
Key words and phrases. Fractional Calculus, Riemann-Liouville fractional integral operator, Ostrowski’s inequality, Error bounds, Probability density function, Numerical integration, Special means.
2010 Mathematics Subject Classification. 26D10, 26D15, 26D20, 26A15, 26A42, 26A99
Downloads
Published
2025-03-17
How to Cite
Faraz Mehmood, & Akhmadjon Soleev. (2025). Generalization of Ostrowski’s Type Inequality Via Riemann-Liouville Fractional Integral and Applications in Numerical Integration, Probability Theory and Special Means. Jordan Journal of Mathematics and Statistics, 17(1), 161–178. Retrieved from https://jjms.yu.edu.jo/index.php/jjms/article/view/611
Issue
Section
Articles